MAUDE Adverse Event Report: Medtronic Puerto Rico Operations Co. MiniMed 780G US System BLE Connect 3.0 mg/dL; Alternate Controller Enabled Insulin Infusion Pump

Medtronic Puerto Rico Operations Co. MiniMed 780G US System BLE Connect 3.0 mg/dL; Alternate Controller Enabled Insulin Infusion Pump
Model Number MMT-1884
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Unauthorized Access to Computer System (3025)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to minimed that the customer experienced hypoglycemia.The customer also reported cybersecurity hacking allegation and over delivery of insulin.Blood glucose value at the time of event was 78 mg/dl.The customer was treated with emergency room visit.The event involved product(s) unk_sensor, unomedical, unk_reservoir, mmt-1884.Troubleshooting was performed.The customer was using the auto mode/smart guard feature at the time of the event.The customer was using the insulin pump system within 48 hours of reported event.Customer advised to upload to carelink.No further patient complications were reported.The customer will discontinue use of the insulin pump.Mmt-1884 was requested and the customer response was that the device will be returned.No product return is required for unk_sensor.No product return is required for unomedical.No product return is required for unk_reservoir.
 
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MiniMed 780G US System BLE Connect 3.0 mg/dL
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Medtronic Puerto Rico Operations Co.
ceiba norte ind. park #50 road
juncos 00777 -386
PR  00777-3869
Manufacturer (Section G)
Medtronic Puerto Rico Operations Co.
ceiba norte ind. park #50 road
juncos 00777 -386
PR   00777-3869
Manufacturer Contact
keya patel
ceiba norte ind. park #50 road
juncos 00777--386
PR   00777-3869
MDR Report Key50316529
Report Number2032227-2026-224983
Device Sequence Number15852042
Product Code QFG
UDI-Device Identifier000076300096003201
UDI-Public(01)000076300096003201(17)280811
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1884
Device Catalogue NumberMMT-1884
Device Lot NumberNG4193921H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MDS-UNK-Snsr, Unomed Set, FRN-UNK-Rsvr.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight340 LB